# SDR IPXA2025101558814

- Difficulty date: October 2, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 35,094 hours, 23,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31322
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  SKIN DOUBLER BS 700 - 720, STRINGERS 1R & 2R IS BENT AND DEFORMED, . ACCOMPLISHED REPAIR PER EO-95379-REQ1 AND VT-SAA EA 757-5330-01-B0577, REV. IR.
